JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEMIGROUPS OF TRANSFORMATIONS WITH INVARIANT SET
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SEMIGROUPS OF TRANSFORMATIONS WITH INVARIANT SET
Honyam, Preeyanuch; Sanwong, Jintana;
  PDF(new window)
 Abstract
Let T(X) denote the semigroup (under composition) of transformations from X into itself. For a fixed nonempty subset Y of X, let S(X, Y)
 Keywords
transformation semigroups;Green`s relations;ideals;
 Language
English
 Cited by
1.
On certain order-preserving transformation semigroups, Communications in Algebra, 2016  crossref(new windwow)
2.
NATURAL PARTIAL ORDER IN SEMIGROUPS OF TRANSFORMATIONS WITH INVARIANT SET, Bulletin of the Australian Mathematical Society, 2013, 87, 01, 94  crossref(new windwow)
3.
REGULARITY OF TRANSFORMATION SEMIGROUPS DEFINED BY A PARTITION, Communications of the Korean Mathematical Society, 2016, 31, 2, 217  crossref(new windwow)
4.
Semigroups of transformations with fixed sets, Quaestiones Mathematicae, 2013, 36, 1, 79  crossref(new windwow)
 References
1.
A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I and II, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I. 1961 and 1967.

2.
C. G. Doss, Certain equivalence relations in transformation semigroups, M. A. Thesis, directed by D. D. Miller, University of Tennessee, 1955.

3.
J. M. Howie, Fundamentals of Semigroup Theory, The Clarendon Press, Oxford University Press, New York, 1995.

4.
K. D. Magill Jr., Subsemigroups of S(X), Math. Japon. 11 (1966), 109-115.

5.
A. I. Malcev, Symmetric groupoids, Mat. Sbornik N. S. 31(73) (1952), 136-151.

6.
S. Nenthein, P. Youngkhong, and Y. Kemprasit, Regular elements of some transformation semigroups, Pure Math. Appl. 16 (2005), no. 3, 307-314.

7.
J. S. V. Symons, Some results concerning a transformation semigroup, J. Austral. Math. Soc. 19 (1975), no. 4, 413-425. crossref(new window)